Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Removable singularities for $ n$-harmonic functions and Hardy classes in polydiscs


Author: David Singman
Journal: Proc. Amer. Math. Soc. 90 (1984), 299-302
MSC: Primary 32D20; Secondary 32A35
DOI: https://doi.org/10.1090/S0002-9939-1984-0727254-7
MathSciNet review: 727254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \phi $ be any strongly convex function. For an open subset $ G$ of a polydisc $ {U^n}$ the Hardy class $ {H_\phi }\left( G \right)$ is the set of analytic functions $ f$ on $ G$ for which $ \phi \circ \log \left\vert f \right\vert$ has an $ n$-harmonic majorant. It is shown that $ {H_\phi }\left( {{U^n} \setminus E} \right) = {H_\phi }\left( {{U^n}} \right)$ for any relatively closed $ n$-negligible subset $ E$ of $ {U^n}$.


References [Enhancements On Off] (What's this?)

  • [1] M. Brelot, Lectures on potential theory, Lectures on Math., 19, Tata Inst. Fund. Research, Bombay, 1960. MR 0118980 (22:9749)
  • [2] U. Cegrell, Removable singularity sets for analytic functions having modulus with bounded Laplace mass, Proc. Amer. Math. Soc. 88 (1983), 283-286. MR 695259 (84g:32024)
  • [3] J. A. Cima and I. R. Graham, On the extension of holomorphic functions with growth conditions across analytic subvarieties, Michigan Math. J. 28 (1981), 241-256. MR 616273 (82j:32030)
  • [4] K. Gowrisankaran, Multiply harmonic functions, Nagoya Math. J. 28 (1966), 27-48. MR 0209513 (35:410)
  • [5] M. Heins, Hardy classes on Riemann surfaces, Lecture Notes in Math., vol. 98, Springer-Verlag. Berlin and New York, 1969. MR 0247069 (40:338)
  • [6] P. Järvi, Removable singularities for $ {H^p}$-functions, Proc. Amer. Math. Soc. 86 (1982), 596-598. MR 674087 (84a:32009)
  • [7] M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier (Grenoble) 3 (1951), 103-197. MR 0050023 (14:263c)
  • [8] W. Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 0255841 (41:501)
  • [9] D. Singman, Exceptional sets in a product of harmonic spaces, Math. Ann. 262 (1983), 29-43. MR 690005 (84d:31007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D20, 32A35

Retrieve articles in all journals with MSC: 32D20, 32A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727254-7
Keywords: Polydisc, $ n$-superharmonic function, $ {H_\phi }$ class, Brelot space, $ n$-negligible set
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society